# SDR SIMA20231223001

- Difficulty date: December 23, 2023
- Submitted: December 25, 2023
- Operation: Air carrier
- Aircraft: N778RH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 49,176 hours, 31,096 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17119080401
- Condition: Failed
- Location: Slat 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL EICAS ON TAKE OFF. SLAT STUCK IN POSITION (3) DECLARED EMERGENCY. EQP SWAP FLT.-C/A-RAR SLAT #4 HARNESS IAW E170/175 AMM 27-83-07. OPS CHECK GOOD.
